# SDR DHLA2010000149

- Difficulty date: October 26, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 88,576 hours, 34,008 cycles
- Engine: Ge CFM56*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ENG LT T/R STRUCTURE FWD FRAME HAS EXISTING WEAR DAMAGE AT STA YN 202.000, BETWEEN 7 AND 8 O'CLOCK POS. C/A PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 11-29-10, EVA D878-00380, REV IR DATED 11-09-10. REMOVED FASTENERS IAW SRM 51-1-21. CUT OUT DAMAGED AREA, FABRICATED FRAME SEGMENT IAW DWG ES D87800380-001-D, REV IR DATED 11-09-10.  VISUALLY INSPECTED, AROUND REWORKED AREA, NDT INSPECTED CUT OUT AREA, REPAIR PARTS IAW NDT SPM PART 08, NDT SPM 06-10-01-001. NO CRACK, NO CORROSION FOUND. ENCLOSED (1EA) SMN FORM 242, 2EA SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA & FRAME SEGMENT IAW SRM 51-1-8B, DPS 9.45. INSTALLED FRAME SEGMENT IAW DWG ES D87800380-001-D, SRM 51-1-11 SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
